Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Been taking cerazzette. Why is sex drive low?

hi! ive been taking cerazzette for 8 months and my sex drive is very low.i would like to continue taking cerazeette as im breastfeeding and would like to continue. is there somthing that you can recomend me to take with cerazze inorder to balance out my hormones and lift my low libido? if not should i maybe take a combation pill? is there one that i am still able to continue breast feeding with?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Sexologist 's  Response

Cerazette consists of 75 micorgrams of Desogestrel, which is known to decrease sexual desire. Rather than adding some medicine to counteract its side effect, it is recommended that Cerazette be stopped and a different oral contraceptive molecule used. Consider the option of barrier contraceptive or Intra Uterine Device that are effective.

Best wishes,

Dr. Ashok Koparday
Sex Therapist
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor